首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:THE MULTIVARIATE QUADRATIC POWER PROBLEM OVER ZN IS NP-COMPLETE
  • 其他标题:THE MULTIVARIATE QUADRATIC POWER PROBLEM OVER ZN IS NP-COMPLETE
  • 作者:Sakalauskas, Eligijus
  • 期刊名称:Engineering Economics
  • 印刷版ISSN:2029-5839
  • 出版年度:2012
  • 卷号:41
  • 期号:1
  • 页码:33-39
  • DOI:10.5755/j01.itc.41.1.821
  • 语种:English
  • 出版社:Kaunas University of Technology
  • 摘要:New NP-complete problem, named as multivariate quadratic power (MQP) problem, is presented. It is based on solution of multivariate quadratic power system of equations over the semigroup Zn, denoted by MQP(Zn), where n is positive integer. Two sequential polynomial-time reductions from known NP-complete multivariate quadratic (MQ) problem over the field Z2, i.e. MQ(Z2) to MQP(Zn) are constructed. It is proved that certain restricted MQP(Zn) problem over some subgroup of Zn is equivalent to MQ(Z2) problem. This allow us to prove that MQP(Zn) is NP-complete also.MQP problem is linked to some author’s previously declared matrix power function (MPF) used for several cryptographic protocols construction. Obtained NP-complete problem will be used to create new candidate one-way function (OWF) based on MPF for new cryptographic primitives’ construction.DOI: http://dx.doi.org/10.5755/j01.itc.41.1.821
  • 关键词:NP-complete problems; multivariate quadratic power (MQP) problem; one-way function (OWF); cryptography
Loading...
联系我们|关于我们|网站声明
国家哲学社会科学文献中心版权所有